Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/bf02756362

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Testing Homogeneity in Weibull Error in Variables

Authors: Dione M Valença Heleno Bolfarine
Publish Date: 2006/02/17
Volume: 58, Issue: 1, Pages: 115-129
PDF Link

Abstract

We discuss properties of the score statistics for testing the null hypothesis of homogeneity in a Weibull mixing model in which the group effect is modelled as a random variable and some of the covariates are measured with error The statistics proposed are based on the corrected score approach and they require estimation only under the conventional Weibull model with measurement errors and does not require that the distribution of the random effect be specified The results in this paper extend results in Gimenez Bolfarine and Colosimo Annals of the Institute of Statistical Mathematics 52 698–711 2000 for the case of independent Weibull models A simulation study is provided


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: